MathSciNet Relay Station
MathSciNet bibliographic data
MR41515 (12,858a) 53.0X
Lyra, Gerhard Über eine Modifikation der Riemannschen Geometrie. (German) Math. Z. 54, (1951). 52–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement